Skip to content

Research at St Andrews

Oligomorphic permutation groups

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Details

Original languageEnglish
Title of host publicationPerspectives in Mathematical Sciences II: Pure Mathematics
EditorsN. S. Narasimha Sastry, T. S. S. R. K. Rao, Mohan Delampady, B. Rajeev
Place of PublicationSingapore
PublisherWorld Scientific
Pages37-61
ISBN (Print)978-981-4273-64-0
Publication statusPublished - 2009

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Substitutes for the non-existent square lattice designs for 36 varieties

    Bailey, R. A., Cameron, P. J., Soicher, L. H. & Williams, E. R., 4 Mar 2020, In : Journal of Agricultural, Biological and Environmental Statistics. First Online

    Research output: Contribution to journalArticle

  2. The Hall–Paige conjecture, and synchronization for affine and diagonal groups

    Bray, J., Cai, Q., Cameron, P. J., Spiga, P. & Zhang, H., Mar 2020, In : Journal of Algebra. 545, p. 27-42

    Research output: Contribution to journalArticle

  3. Appendage to: Multi-part balanced incomplete-block designs

    Bailey, R. A. & Cameron, P. J., 29 Oct 2019, In : Statistical Papers. First Online, 2 p.

    Research output: Contribution to journalArticle

  4. Association schemes for diagonal groups

    Cameron, P. J. & Eberhard, S., 27 Oct 2019, In : Australasian Journal of Combinatorics. 75, 3, p. 357-364

    Research output: Contribution to journalArticle

  5. Smallest cyclically covering subspaces of Fqn, and lower bounds in Isbell's conjecture

    Cameron, P. J., Ellis, D. & Raynaud, W., Oct 2019, In : European Journal of Combinatorics. 81, p. 242-255

    Research output: Contribution to journalArticle

ID: 49895989

Top